hrcak mascot   Srce   HID

Original scientific paper

Graphs Having the Maximal Value of the Szeged Index

Audrey A. Dobrynin ; Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk 630090, Russia

Fulltext: english, pdf (6 MB) pages 819-825 downloads: 176* cite
APA 6th Edition
Dobrynin, A.A. (1997). Graphs Having the Maximal Value of the Szeged Index. Croatica Chemica Acta, 70 (3), 819-825. Retrieved from https://hrcak.srce.hr/135649
MLA 8th Edition
Dobrynin, Audrey A.. "Graphs Having the Maximal Value of the Szeged Index." Croatica Chemica Acta, vol. 70, no. 3, 1997, pp. 819-825. https://hrcak.srce.hr/135649. Accessed 19 Apr. 2021.
Chicago 17th Edition
Dobrynin, Audrey A.. "Graphs Having the Maximal Value of the Szeged Index." Croatica Chemica Acta 70, no. 3 (1997): 819-825. https://hrcak.srce.hr/135649
Harvard
Dobrynin, A.A. (1997). 'Graphs Having the Maximal Value of the Szeged Index', Croatica Chemica Acta, 70(3), pp. 819-825. Available at: https://hrcak.srce.hr/135649 (Accessed 19 April 2021)
Vancouver
Dobrynin AA. Graphs Having the Maximal Value of the Szeged Index. Croatica Chemica Acta [Internet]. 1997 [cited 2021 April 19];70(3):819-825. Available from: https://hrcak.srce.hr/135649
IEEE
A.A. Dobrynin, "Graphs Having the Maximal Value of the Szeged Index", Croatica Chemica Acta, vol.70, no. 3, pp. 819-825, 1997. [Online]. Available: https://hrcak.srce.hr/135649. [Accessed: 19 April 2021]

Abstracts
The Szeged index is a new topological index based on distances between the vertices of a graph. The conjecture of Klavžar, Rajapakse and Gutman concerning graphs with the maximal value of the Szeged index is proved. More precisely, a complete bipartite graph K[p/2],[(p+l)/2] has the maximum Szeged index among all the connected graphs on p vertices.

Hrčak ID: 135649

URI
https://hrcak.srce.hr/135649

Visits: 294 *